Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On some special polynomials
HTML articles powered by AMS MathViewer

by V. V. Karachik PDF
Proc. Amer. Math. Soc. 132 (2004), 1049-1058 Request permission

Abstract:

New special functions called $G$-functions are introduced. Connections of $G$-functions with the known Legendre, Chebyshev and Gegenbauer polynomials are given. For $G$-functions the Rodrigues formula is obtained.
References
Similar Articles
Additional Information
  • V. V. Karachik
  • Affiliation: 148, Behterev St., Apt. 6, 700105, Tashkent, Uzbekistan
  • Address at time of publication: Institute of Cybernetics, Uzbek Academy of Sciences, 34, F. Hodzhaev St., 700125, Tashkent, Uzbekistan
  • ORCID: 0000-0002-3077-3595
  • Email: karachik@uwed.freenet.uz, karachik@tkt.uz
  • Received by editor(s): November 5, 2002
  • Published electronically: November 25, 2003
  • Communicated by: Carmen C. Chicone
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 1049-1058
  • MSC (2000): Primary 33D45; Secondary 31B05, 35C05, 33D50
  • DOI: https://doi.org/10.1090/S0002-9939-03-07281-2
  • MathSciNet review: 2045420